Coincidence point and common fixed point theorems in cone metric type spaces

Ying Han, Ruidong Wang

Abstract


In this paper, we prove coincidence point and common fixed point results of two, three and four self mappings in normal cone metric type spaces. The results presented in this paper generalize some recent results announced by many authors.

Full Text: PDF

How to Cite this Article:

Ying Han, Ruidong Wang, Coincidence point and common fixed point theorems in cone metric type spaces, Advances in Fixed Point Theory, Vol 5, No 3 (2015), 342-358

Copyright © 2015 Ying Han, Ruidong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.